MathSciNet Relay Station
MathSciNet bibliographic data
MR3036409 62H12 (62J07)
Xue, Lingzhou; Ma, Shiqian; Zou, Hui Positive-definite $\ell\sb 1$-penalized estimation of large covariance matrices. J. Amer. Statist. Assoc. 107 (2012), no. 500, 1480–1491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement